# SDR FDEA201208042842

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: F5210162548
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 INTERNAL SKIN LIGHTNING HOLE CUT OUT IS CRACKED AT AFT LOWER AREA.  COMPLIED WITH EA F-5210-162548.  MAJOR REPAIR.
